# SDR 4VAA20220715001

- Difficulty date: July 15, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N687PA
- Make and model: Saab 2000SAAB
- Aircraft serial: 021
- System (JASC): 2100 · Air Conditioning System
- Part: Controller
- Part number: 71211186445
- Part serial: 9521405
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW RECEIVED A CABIN AUTO PRESSURIZATION FAIL MESSAGE. THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND THE MESSAGE DID NOT CLEAR. THEY DIVERTED THE AIRCRAFT AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE AUTO PRESSURIZATION CONTROLLER. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED
***THE FINAL CORRECTIVE ACTION AND PART INFORMATION IS BEING SUBMITTED AS A SUPPLEMENT TOT HE REPORT ORIGINALLY FILED ON 7/18/2022.***
